# SDR QXEA9900281

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE PROPELLING NOZZLE AT SUPPORT HAS A CRACK ON THE OUTBOARD LEG.  REPAIRED IAW HORIZON AIR EA 4-78-011.
